# SDR AALA202108119327

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 27,472 hours, 10,941 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Control Panel
- Part number: 335TS08Y01
- Part serial: 3548
- Condition: False Indication
- Location: Apu Fire Bottle
- Part time: 4,323 hours, 1,739 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU FIRE BOTTLE DISCHARGE LIGHT CAME ON DURING FLIGHT AND  LIGHT EXTINGUISHES UPON LANDING.   REPLACED ENGINE / APU FIRE PANEL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-12-00.
